# SDR SWIA201334668

- Difficulty date: September 3, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 19,190 hours, 11,488 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT FLOOR SEAT RAIL, RBL9.00, FROM FS349.00 TO FS477.40.  C-CHECK REMOVED OLD RT FLOOR SEAT RAIL, RBL9.00, FROM FS349.00 TO FS477.40 IAW AMM.
